IPPY TREATMENTS

Posted By
5/18/2014 2:18pm
View other posts by
Activity
Replies: 4

My husband has finished his 4 Ippy treatmens.  The scan that were taken the first of the month showed there had been a small decrease in the tumor under his right arm.  Also the spots that had been seen on his lungs on the prior CT scan had decreased from 1 cm & .8 cem to .5 centimeter.

 

This is good news...however, I am not seeing any improvement otherwise in my husband.  He is still tired all the time, sleeps all the time, has no appetite, continues to lose weight and has lost interest in just about everything.  He doesn't want to go anywhere or do anything.

 

Has anyone else experienced this type issue?

 

Any suggestions or ideas?

 

We go back to MDA the 26th of May for the next set of CT scans and a MRI of the tumor under his arm to see if it can possibly be surgically removed now.

 

 

Dustilane

Anonymous - (5/19/2014 - 3:49am)

Hi,

I don't know much about Ipi and its side effects but I certainly know a few things about how one feels trying to live with this diagnosis.

The symptoms you are describing could as well be a sign of depression.

Is your husband getting some professional psychological help? Does he take any medication to help him cope wtih the desease.

I do not want to say that medication is the only way but at least he needs professional help, at best by sombody who is specialized in cancer patients and understands the trouble they are in and their needs.

Personally I am taking antidepressants along with psychotherapy that is specifically tailored to my condition on a weekly basis. It is not a shame at all to admit that one needs help for your psyche, especially when you are confronted with cancer!

DUSTILANE - (5/19/2014 - 8:20am)

I have tried to get him to go talk with someone about everything, but he won't do it.  He says he has a hard time talking.  They suggested counseling at MDA, but he said he didn't need it.

 

 

Dustilane

Sandy11 - (5/19/2014 - 4:01am)

Im glad to hear there is some positive results. My husband went through Ipi treatments. It helped with the tumors in his lungs, but he was terribly tired as well. Keep an eye out, Ipi can cause him to be tiredness, but for my husband, it caused a lot of damage to his adrenal gland. He now takes steroids to supplement the adrenal function. It took several trips to the ER before they figured it out.  The symptoms were extreme fatigue, no appetite and very low blood pressure. That was about 9 months ago and he is doing okay now.  Wishing you the best.

DUSTILANE - (5/19/2014 - 8:21am)

They did say the last time we were there that his Thyroid level was a little low.  I will make sure that I talk with the DR''s when we go back next week.  His blood pressure doesn't get very low, but lower than normal.

 

 

Thanks for the response.

 

Dustilane